# SDR 95ZZZX4443

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2738G
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1511
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 164306153
- Condition: Corroded
- Location: Lt Mlg
- Part time: 416 hours
- Component: Wiplineinc, 6000
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DHC-2/MK-I WITH WIPLINE 6000 AMPHIBIOUS FLOATS.  PILOT REPORTED A 'CLUNK' SOUND FROM THE LEFT MAIN LANDING GEAR AFTER LANDING AND APPLYING BRAKES.  THE MAINTENANCE INSPECTION REVEALED THE INBD BRAKE DISC SHEARED AT THE WELD DUE TO CORROSION AND THE INBOARD BRAKE CALIPER HAD BROKEN AT THE UPPER GUIDE PIN.  BOTH LEFT MAIN LANDING GEAR BRAKE DISC AND INBOARD CALIPER WERE CHANGED.  THIS IS A COMMON PROBLEM WITH THE WELDED TYPE BRAKE DISC COMPOUND BY SALT WATER OPERATIONS.  RECOMMEND A FRESH WATER RINSE OF THE AIRCRAFT, ESPECIALLY THE LANDING GEAR AREA, AT THE END OF THE FLYING DAY.  ALSO, ANNUAL REPLACEMENT OF BRAKE DISC.  PART TT:  416.0 HRS/14 MONTHS.
